limb hair loss

chrissycl
chrissycl Member Posts: 27
hi wonder if you can offer any advice ,
I have R A and have been taking Salazopyrin EN-Tabs 500mg for since diagnosed (2 years) and Enbrel injections for 14 months and have just noticed the I am losing hair from my arms and legs,not my head although this is a little thin from taking luefonamide over 18 months ago. I wondered whether these drugs may be the cause . has anyone else suffered from anything similar.
thank you

Comments

  • MrDJ
    MrDJ Member Posts: 219
    edited 30. Nov -1, 00:00
    Hi Chrissy
    ive been on Salazopyrin otherwise known as salfasalazine for 27 years. i used to be on a hefty dose of 6 a day until i started methotrexate and infliximab 7 years ago and have now cut down to 2 a day.
    i must admit ive never noticed any hair loss with said drug.

    i wouldnt worry at the moment but if you get a chance maybe ring the rhumy nurse on the hospital help desk if yours has one just for piece of mind.
  • chrissycl
    chrissycl Member Posts: 27
    edited 30. Nov -1, 00:00
    Thanks will be seeing nurse in a couple weeks so will save any worring till then
  • helpline_team
    helpline_team Posts: 2,400
    edited 30. Nov -1, 00:00
    Hi Chrissy

    Thanks for your posting.

    For information on the side effects of Salazopyrin EN-Tabs ( contains Sulfasalazine) see http://www.arthritisresearchuk.org/arthritis-information/drugs/sulfasalazine/possible-side-effects.aspx and on Enbrel (Etanercept) see http://www.arthritisresearchuk.org/arthritis-information/drugs/etanercept/possible-side-effects.aspx.

    Neither specifically mentions hair loss, so as MrDJ mentioned it would be a good idea to speak to your rheumatology nurse about this.

    You are welcome to ring our helplines on 0808 800 4050 if you would like to have a chat about this.

    Regards

    Nick
    Helplines Team
  • chrissycl
    chrissycl Member Posts: 27
    edited 30. Nov -1, 00:00
    thank you for the info, I will be speaking to my rhummy nurse soon so will raise this with her . although iI have since found out that this happened to my mum after the menopause so maybe its a family thing.

Who's Online

1
ellyb39
ellyb39